when i move my eyes the get this pain it hurts really bad and when i walk up my stairs i feel very drowsy.I tryed pain pills and allergy pills it is'nt working out so good
23 Aug 2012
Hi kimani - When the last time you saw both an allergist and an ENT doc??? You could very easily have allergy issues, the beginning of a sinus infection that feels like your eyeballs are going to pop right out of your head. Also the drowsiness can be from the sinus infection and then all the other meds you are taking to combat what you are feeling. But you need to get diagnosed first before popping pain killers. What are you taking the pain pills for, for instance? Lots of those things make you drowsy by the way.
It would be helpful to have more information and to also note that posting questions as "direct" means we can only answer one time. Post as "conversational" means we can interact with you... You get to select which option just before you hit the "post" question button.
23 Aug 2012
You didn't say how long this has been going on, or if you have had a head bump or anything like that. With the symptoms you are describing I would get checked out right away. It could be your allergies, but it's not the worth the chance it could be something wrong in your head...
23 Aug 2012
Hello. Your age is not given nor other factors. I suggest you get in to see someone right away. You may be exhibiting far more serious illness than an allergy. Moving eyes with pain may be the sign of an impending stroke.
Please see a physician soon. If pain increases or you faint go to an ER.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My worst allergy symptoms are sinus headache, itchy eyes and stopped up itchy ears. Will flonase help these symptoms, esp. the ears?
2 answers • 22 Aug 2012
I have allergies and often use Loratadin or meclizine or diphendyramine; over the years with continued use do these harm the eyes? many, many thanks ...
1 answer • 27 Aug 2012
I took 2x300mg of Calcium Lactate with Atorvastatin 10mg (at 10.00pm daily) and in 10 minutes I will have bad headache, drowsy and feels like ...
1 answer • 7 Apr 2013
It has been going on for over a week now. Went to the er they said they don't know and referred me to ophthalmologist. I wake up and my eyes ...
5 answers • 12 Nov 2013